# SDR J7SA201200614001

- Difficulty date: June 14, 2012
- Submitted: June 24, 2012
- Operation: Air carrier
- Aircraft: N529FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20128
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED EICAS MESSAGE,  APU FIRE IN FLIGHT APPROX 13K DURING FLIGHT.
